# SDR SWAA030587

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 17,554 hours, 10,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BR2013
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHTS AT TWO SECTIONS ILLUMINATED WHEN SWITCH IN AUTO POSITION.  RESEATED CONNECTORS AT FWD BATTERY PACKS PER MM.
